# SDR SWAA2016072554205

- Difficulty date: July 20, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 64,945 hours, 39,643 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 115A2512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FIXED PANEL SUPPORT BRACKET CRACKED.  R & R BEAM IAW DWG.
